# SDR 06FDEA03735

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER INTERIOR AND EXTERIOR SKIN PANEL ON HORIZONTAL STABILIZER, WITH CRACKS, SEE ATTACHED SHEET FOR BEST DETAIL.  PANEL ALC7205-1 REMOVED AND REPLACED IAW SB 53-16 GROUP 1 AND FIG 7 SHT 1 STEPS 1-3, PANEL ALC7438-2 REPAIRED IAW SB 55-16 GROUP 1, FIG 20 AND EA NR 8-5510-96108A, LIGHT CORROSION REMOVED ON SPAR CAP.   MAX MATERIAL LOSS FROM 2 AREAS = .010":  SECTION (A) N = .170", R = .163";  SECTION (B) N = .354", R = .344", AREA TREATED IAW SRM 51-21-01 VOL 2 PAR 31-24.  AREA WITHIN LIMITS.
